# SDR CA190315009

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 135,661 hours
- Engine: Ge CF680C2B6
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Part number: 5912005
- Condition: Leaking
- Location: Lt Mlg Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON TOUCHDOWN IN LHR , LEFT MAIN GEAR BRAKE SMOKING DUE LEAKING HYDRAULIC FLUID ON GEAR EN ROUTE. LHR TOWER CALLED OUT ARFF. NO EMERGENCY DECLARED BY CREW.  RESOLUTION FLEX LINE REPLACED USING STANDARD PRACTIES, #1 BRAKE BLEDDING CARRIED OUT.
